MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation
Catalog Number 8065753057
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the operating handpiece on the ophthalmic console successfully completed prime and tune but did not deliver phacoemulsification energy when used in the eye.Procedure details were not provided.No patient impact was reported.This complaint is pertaining the system issue received from the initial reporter.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CENTURION Vision System (Active Sentry)
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50895296
Report Number2028159-2026-01519
Device Sequence Number10761387
Product Code HQC
UDI-Device Identifier00380657530571
UDI-Public(01)00380657530571(17)331115(11)231118(10)16CCMR
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753057
Device Lot Number16CCMR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured11/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION Vision System, Accessory, Handpiece
Patient SexUnknown